Uniqueness of the Solution to the Inverse Problem of Scattering Theory for the Sturm-Liouville Operator System with a Spectral Parameter in the Boundary Condition


Bascanbaz Tunca G., KIR ARPAT E.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.135-142, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.135-142
  • Gazi University Affiliated: Yes

Abstract

In this paper, we consider the boundary value problem (bvp)